Volume 175

Nonhomogeneous locally free actions of the affine group

Pages 1-21 by Masayuki Asaoka | From volume 175-1

Multiplicity one theorems: the Archimedean case

Pages 23-44 by Binyong Sun, Chen-Bo Zhu | From volume 175-1

Holomorphic factorization of mappings into $\mathrm{SL}_n(\mathbb{C})$

Pages 45-69 by Björn Ivarsson, Frank Kutzschebauch | From volume 175-1

Framed bordism and Lagrangian embeddings of exotic spheres

Pages 71-185 by Mohammed Abouzaid | From volume 175-1

Rational points near manifolds and metric Diophantine approximation

Pages 187-235 by Victor Beresnevich | From volume 175-1

Every ergodic transformation is disjoint from almost every interval exchange transformation

Pages 237-253 by Jon Chaika | From volume 175-1

Hyperdiscriminant polytopes, Chow polytopes, and Mabuchi energy asymptotics

Pages 255-296 by Sean Timothy Paul | From volume 175-1

On Manin’s conjecture for a family of Châtelet surfaces

Pages 297-343 by Régis de la Bretèche, Tim Browning, Emmanuel Peyre | From volume 175-1

Knots and links in steady solutions of the Euler equation

Pages 345-367 by Alberto Enciso, Daniel Peralta-Salas | From volume 175-1

Special $L$-values of Drinfeld modules

Pages 369-391 by Lenny Taelman | From volume 175-1

Submultiplicativity and the Hanna Neumann Conjecture

Pages 393-414 by Igor Mineyev | From volume 175-1

The Kashiwara-Vergne conjecture and Drinfeld’s associators

Pages 415-463 by Anton Alekseev, Charles Torossian | From volume 175-2

The quantitative behaviour of polynomial orbits on nilmanifolds

Pages 465-540 by Ben Green, Terence Tao | From volume 175-2

The Möbius function is strongly orthogonal to nilsequences

Pages 541-566 by Ben Green, Terence Tao | From volume 175-2

Thom polynomials of Morin singularities

Pages 567-629 by Gergely Bérczi , András Szenes | From volume 175-2

The Borel Conjecture for hyperbolic and CAT(0)-groups

Pages 631-689 by Arthur Bartels, Wolfgang Lück | From volume 175-2

Global solutions for the gravity water waves equation in dimension 3

Pages 691-754 by Pierre Germain, Nader Masmoudi, Jalal Shatah | From volume 175-2

Generic mean curvature flow I; generic singularities

Pages 755-833 by Tobias H. Colding, William P. Minicozzi II | From volume 175-2

The Weil-Petersson geodesic flow is ergodic

Pages 835-908 by Keith Burns, Howard Masur, Amie Wilkinson | From volume 175-2

Rayleigh-Taylor breakdown for the Muskat problem with applications to water waves

Pages 909-948 by Ángel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo, María López-Fernández | From volume 175-2

Mixed Tate motives over $\mathbb{Z}$

Pages 949-976 by Francis Brown | From volume 175-2

Evaluation of the multiple zeta values $\zeta(2,\dots,2,3,2,\dots,2)$

Pages 977-1000 by Don Zagier | From volume 175-2

Local entropy averages and projections of fractal measures

Pages 1001-1059 by Michael Hochman, Pablo Shmerkin | From volume 175-3

Replica symmetry of the minimum matching

Pages 1061-1091 by Johan Wästlund | From volume 175-3

The dimension and structure of the space of harmonic 2-spheres in the $m$-sphere

Pages 1093-1125 by Luis Fernández | From volume 175-3

Immersing almost geodesic surfaces in a closed hyperbolic three manifold

Pages 1127-1190 by Jeremy Kahn, Vladimir Markovic | From volume 175-3

The embedding capacity of $4$-dimensional symplectic ellipsoids

Pages 1191-1282 by Dusa McDuff, Felix Schlenk | From volume 175-3

A new proof of the density Hales-Jewett theorem

Pages 1283-1327 by D. H. J. Polymath | From volume 175-3

Topology of Hitchin systems and Hodge theory of character varieties: the case $A_1$

Pages 1329-1407 by Mark Andrea A. de Cataldo, Tamás Hausel, Luca Migliorini | From volume 175-3

Cover times, blanket times, and majorizing measures

Pages 1409-1471 by Jian Ding, James R. Lee, Yuval Peres | From volume 175-3

The sharp weighted bound for general Calderón–Zygmund operators

Pages 1473-1506 by Tuomas P. Hytönen | From volume 175-3

On sharp transitions in making squares

Pages 1507-1550 by Ernie Croot, Andrew Granville, Robin Pemantle, Prasad Tetali | From volume 175-3

Nonlinear wave equations as limits of convex minimization problems: proof of a conjecture by De Giorgi

Pages 1551-1574 by Enrico Serra, Paolo Tilli | From volume 175-3

Vinogradov’s mean value theorem via efficient congruencing

Pages 1575-1627 by Trevor D. Wooley | From volume 175-3

Bounds for the multiplicities of cohomological automorphic forms on $\mathrm{GL}_2$

Pages 1629-1651 by Simon Marshall | From volume 175-3

The connective constant of the honeycomb lattice equals $\sqrt{2+\sqrt 2}$

Pages 1653-1665 by Hugo Duminil-Copin, Stanislav Smirnov | From volume 175-3

Norm convergence of nilpotent ergodic averages

Pages 1667-1688 by Miguel N. Walsh | From volume 175-3